# SDR SWAA2014120834772

- Difficulty date: December 3, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 65,456 hours, 53,306 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 654645262A
- Part serial: MA3433
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD NR 4 GND SPOILER HINGE BOLT CASTING CRACKED.  R & R NR 4 SPOILER IAW AMM.
